# SDR DALA2025011400315

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 CRACK INDICATIONS WERE FOUND AT LHS, RHS, FRONT WINDSHIELD FRAMING. CORRECTIVE ACTION: REPAIRED PER ERA 622156-14AD. (0759348)
